It is currently Tue Aug 22, 2017 6:56 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Mar 31, 2012 3:16 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jan 07, 2011 12:02 am
Posts: 166
It is hard to sort out because I have a damaged hip. But it seems like very sore muscles have gone along with starting Bup-------to the point where I wonder if the Bup causes them. I am speaking mainly of big leg muscles around knees --- it feels
FOR ALL THE WORLD LIKE I PLAYED FOOTBALL YESTERDAY WITHOUT EQUIPMENT - AND NOW IT HURTS A LOT.

It does not go away and is dramatic -- makes walking a very slow thing to do. Hurts a lot to walk.

After taking Bup a year it does not seem like something that will go away over time. Is it normal to have muscles this sore -- in bed sometimes it is almost impossible to move -- stiff, and it hurts a lot just to bend a knee or stand.

If this is apart from Bup I should look into other causes. But if it comes from Bup.........what to do?

Any suggestions?

Thanks,

S


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 31, 2012 4:22 pm 
Offline
Power Poster
Power Poster

Joined: Fri Mar 16, 2012 12:03 am
Posts: 54
Pretty sure it's not subs, subs did hurt my joints in my hands for the first month but it won't make your muscles soarer then They would be from exercising with out subs, Ive been going to the gym for years and subs had no change, hope it helps


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 31, 2012 11:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
I guess it's possible Scruffy. But it's wise to eliminate all possibilities.

Suboxone does alter our perception of pain. It IS an analgesic, and it SHOULD be doing the opposite if anything - ie numbing any pain. But if your dose is under that of what you require, you could be having some kind of hyperalgesia - ie feeling more pain than you would normally as a result of withdrawal from having a dose that's less than what you require.

Does the pain get better when you increase your dose? Do you get any other kinda withdrawal effects?

When I was on the medications that caused me to metabolise my sub really quickly, I started to suffer aches like you describe. Also while I was on methadone, after I'd become tolerant to any dose increase, slowly aches would return and I'd feel like an old man in his 20's. Our dependence on opioids makes us ultra-sensitive to pain, but the analgesia from the opioids compensates for it. Perhaps you're not getting enough analgesia from the partial-agonist effect of bupe?

That being said it'd be wise to look into all the other possibilities. RLS, fibro, injury. Try stretches, magnesium supplements, see your doc. All that stuff. Hopefully the medical world will know a way to figure out whether the pain comes from your legs (physical) or from your brain (fibro / RLS or Sub related)?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed May 09, 2012 6:50 am 
Offline
Average Poster
Average Poster

Joined: Thu Apr 26, 2012 6:28 pm
Posts: 9
I saw that one of the side effects that you should tell your doctor about is back pain, but that doesn't sound like what you've got going on. I'm no doctor, but it doesn't sound like the subs are causing your muscle pain.

_________________
Check out my blog on methadone, Suboxone, medical assisted treatment and drug policy.

http://www.aboutmethadone.org


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 09, 2012 12:02 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 11, 2012 8:48 pm
Posts: 52
When I started Subs back in March, I had been on pain medicine for several years for legitimate pain, just not enough pain to justify the large quantities I was taking (and yes I am an addict). I noticed that for the first month that I would have the same pain and stiffness in the larger muscles, it was awful if I sat down for too long without getting up. I found that walking slowly and stretching frequently helped some. I agree that it is due to our pain perception. After the first month I noticed that it has gotten better everyday. It it month #3 and I rarely have it now. Keep on, keeping on, its worth it.


Top
 Profile  
 
 Post subject:
PostPosted: Sat May 12, 2012 9:17 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4138
As soon as I started on sub I noticed that I had bad joint pain. Like a previous poster said, after being in one position for a while, it was painful to start moving around again. I attributed the pain to the sub because that's the only thing that changed for me. I don't think it was from going to a partial agonist from a full agonist, but I can't prove that. The pain went away about 4 months into my sub use, and coincided with my first taper from 16 mg to 12 mg. Maybe the pain was a sign that I was on too high a dose.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 02, 2012 3:23 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu May 24, 2012 3:57 pm
Posts: 51
Check this thread out: http://suboxforum.com/viewtopic.php?t=6668
I think this condition may apply to some of you, and I know it happens to me.

Bunny


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group